# SDR AALA971410

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1757A
- Make and model: Doug MD-11
- Aircraft serial: 48505
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-ANGLE CORRODED AT SEAT TRACKS AND GALLEY SUPPORT ATTACH AREAS AFT PRESSURE BULKHEAD STATION 2007 AT FLOOR AREA.  REMOVED AND REPLACED T-ANGLE IAW AARD 51-10-00-01.  (M)
